U.S. doctors online nowAsk doctors free
Top answers from doctors based on your search:
Disclaimer

Seroquel overdose

A 32-year-old male asked:
Dr. Matthew Smith
Psychiatry 41 years experience
Depends: Very high dose -- "overdose"-- will cause a coma or blood pressure problems or cardiac problems. At lower doses it can make one too sleepy, as a commo... Read More
A 44-year-old member asked:
Dr. Alan Ali
Dr. Alan Alianswered
Psychiatry 33 years experience
Seroquel (quetiapine) OD: Excess sedation, low blood pressure, heart racing, cardiac arrhythmias, coma & death.
Dr. Neil Liebowitz
Psychiatry 40 years experience
Seroquel (quetiapine) OD: Seroquel (quetiapine) has a wide range of doses from as little as 25mg to over 1000mg that can be used safely. Some people are very sensitive and wil... Read More
A 39-year-old member asked:
Dr. Susan Uhrich
Psychiatry 37 years experience
Seroquel (quetiapine) OD: Would cause lethargy, low blood pressure with a rapid heart rate, irregular heart beat, low potassium and can cause coma and death. These are effects... Read More
A male asked:
Dr. Joseph Weiner
Psychiatry 43 years experience
Please get help: Please go to an emergency room and get help. There is hope for you to feel better.
A 30-year-old member asked:
Dr. Ravi Chand
Psychiatry 27 years experience
Seroquel (quetiapine): Seroquel (quetiapine) can increase the cardiac qtc interval causing heart attack and death can also cause severe sedation, coma, head injury, falls e... Read More
A 36-year-old male asked:
Dr. Donald Jacobson
A Verified Doctoranswered
41 years experience
You need help: If you are suicidal, please call your psychiatrist, 911, or go to the nearest emergency room. We are not in the habit of telling people how to kill th... Read More
A 33-year-old female asked:
Dr. Harinder Gill
Cardiology 40 years experience
Seroquel (quetiapine): The maximum recommended dose is 800 mg in a day.
A 48-year-old member asked:
Dr. Alfredo Garcia
Pediatrics 57 years experience
Overdose: Any medicine is prescribed at the correct dosage. Any medication taken in excessive amounts is dangerous and can be fatal.
A 39-year-old member asked:
Dr. Robert Woods
Psychiatry 31 years experience
Overdose = Dangerous: If the overdose was intentional then any dose is dangerous. A suicide attempt is a medical emergency. Seek assistance immediately. The manufacturer re... Read More
A 39-year-old member asked:
Dr. Julia Irwin
Psychiatry 27 years experience
Tolerating?: Everyone has a different tolerance to medications. Both of the above can be very sedating. For those with a high tolerance sedation is not an issue.... Read More
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership